# SDR DALA2024032103628

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 72,903 hours, 24,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 GIRT BAR ON 1 R DOOR APPEARS TO HAVE SEPARATED FROM THE SLIDE. CORRECTIVE ACTION: REINSTALLED GIRT BAR IAW B 757 AMM 25-66, OPS CK NORMAL. (5413542)
